# SDR SWAA2022013157613

- Difficulty date: January 3, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-125-06 - FORWARD CARGO BAY - FLOOR PANEL - 120DF - PERIMITER CORRODE ; / [01] EVALUATED DAMAGE FOUND DAMAGE TO BE LONGER THEN 20' FOUND FLOOR PANEL TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; [02] VERIFIED NEW FLOOR PANEL MATERIALS AS P/N  2024-T3-071 ATAG A105081 IAW AMM 25-52-01-201-801; [03] VERIFIED STEPS 1 AND 2 C/W; [04] BEGAN FABRICATING FWD CARGO FLOOR PANEL 120DF IAW SRM 51-40-05-OG-O.; [05] VERIFIED STEP 4 C/W; [06] FINISHED FABRICATING NEW FLOOR PANEL 120DF IAW SRM 51-40-05-OG-0; [07] VERIFIED STEP 6 C/W  OK TO TREAT AND PRIME; [08] TREATED AND PRIMED LOWER SURFACE OF NEW FLOOR PANEL 120DF IAW AMM 51-21-41-370-803/ 51-21-72-370-801; [09] FABRICATED NEW FWD CARGO FLOOR PANEL 120DF IAW SRM 51-40-05-OG-O.; [10] CORRECTING REF FOR STEP 9. SHOULD BE AMM 25-52-01-201-801; [11] ALL WORK C/W AUDIT C/W
